# SDR DALA2022070704742

- Difficulty date: July 2, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 82,756 hours, 10,952 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 ON WALKAROUND MTC REPORTED THE LOWER THRUST REVERSER ACTUATOR ACCESS PANELS (P/N: 70M130-009) WAS FOUND MISSING ON THE #2 ENG LH THRUST REVERSER. CORRECTIVE ACTION: REPAIR PERFORMED REF ER/A 600563-14. (8687004)
